# SDR FDEA201711243302

- Difficulty date: November 24, 2017
- Submitted: November 25, 2017
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 47,726 hours, 15,584 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N33512
- Condition: Damaged
- Location: Bs 614-620
- Part time: 47,726 hours, 15,584 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND A BROKEN LOCK AT POS 3 MAIN DECK CENTER  LINE. LOCK D611. FOUND DAMGED SEAT TRACK AT SAME  LOCATION.   COMPLIED WITH EA F-5320-T0336761 PART 1.   REPAIRED THE SEAT TRACK BS 614 - 620,  BL 0.
